MAUDE Adverse Event Report: MICROAIRE SURGICAL INSTRUMENTS MICROAIRE ENDOTINE; ENDOTINE FOREHEAD 3.5

MICROAIRE SURGICAL INSTRUMENTS MICROAIRE ENDOTINE; ENDOTINE FOREHEAD 3.5
Model Number CFD-22102
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The female patient had a cfd-22102 endotine forehead 3.5 lot # 351185 implanted on (b)(6) 2020 and later found that the implant did not hold the soft tissue securely.Customer states they feel the fixation was loose and requested a revision of the procedure.
 
Event or Problem Description
Endotine forehead 3.5 lot 351185 was placed on (b)(6) 2020 did not hold the soft tissue securely and tightly.Docotr found that the implant did not hold the soft tissue securely.It meant that the fixation was loose and patient requested a re-do procedure and implanted another 22102 lot # 354742 on (b)(6) 2021 and the operation was done successfully.
 
Event or Problem Description
Endotine forehead 3.5 lot 3 351185 was placed on (b)(6) 2022 did not hold the soft tissue securely and tightly.Docotr found that the implant did not hold the soft tissue securely.It meant that the fixation was loose and patient requested a re-do procedure and implanted another 22102 lot # 354742 on (b)(6) 2021 and the operation was done successfully.

Brand Name
MICROAIRE ENDOTINE
Common Device Name
ENDOTINE FOREHEAD 3.5
Manufacturer (Section D)
MICROAIRE SURGICAL INSTRUMENTS
3590 grand forks blvd
charlottesville VA 22911
Manufacturer (Section G)
MICROAIRE SURGICAL INSTRUMENTS, LLC
3590 grand forks blvd.
charlottesville VA 22911
Manufacturer Contact
erin knight
3590 grand forks blvd
charlottesville, VA 22911
4349758389
MDR Report Key11350576
Report Number2020601-2021-00001
Device Sequence Number4502804
Product Code ODU
UDI-Device Identifier10847399006858
UDI-Public10847399006858
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K032270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2023
Device Model NumberCFD-22102
Device Catalogue NumberCFD-22102
Device Lot Number351185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/25/2021
02/25/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date02/10/2022
02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale